Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 28 de mayo de 2024
  

Vector valued inequalities for strongly singular Calderón-Zygmund operators.

Título inglés Vector valued inequalities for strongly singular Calderón-Zygmund operators.
Título español Desigualdades vectorvaluadas para operadores Calderón-Zygmund fuertemente singulares.
Autor/es Alvarez, Josefina ; Milman, Mario
Organización Dep. Math. Florida Atlantic Univ., Boca Raton (Florida), Estados Unidos
Revista 0213-2230
Publicación 1986, 2 (4): 405-426, 16 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this article we consider a theory of vector valued strongly singular operators. Our results include Lp, Hp and BMO continuity results. Moreover, as is well known, vector valued estimates are closely related to weighted norm inequalities. These results are developed in the first four sections of our paper. In section 5 we use our vector valued singular integrals to estimate the corresponding maximal operators. Finally in section 6 we discuss applications to weighted norm inequalities for pseudo-differential operators with symbols in the classes described above. Our results in this direction are related to some recent work by Chanillo and Torchinsky [3].
We refer to section 2 for a review of the necessary definitions and notation to be followed in the paper.
Clasificación UNESCO 120201
Palabras clave español Operadores ; Espacios LP
Código MathReviews MR0913696
Código Z-Math Zbl 0634.42016
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es